# SDR CA980908034

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, NR 2 ENGINE HAD A LOSS OF POWER. THE FUEL FLOW REGULATOR WAS REPLACED, BUT THE SNAG WAS NOT FIXED.  FURTHER INSPECTION FOUND THE P1 LINE BROKEN AT THE PROBE.  THE LINE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
